File Download

There are no files associated with this item.

  Links for fulltext
     (May Require Subscription)
Supplementary

Article: On stability and stabilizability of singular stochastic systems with delays

TitleOn stability and stabilizability of singular stochastic systems with delays
Authors
KeywordsJump Linear Systems
Linear Matrix Inequalities
Singular Systems
State Feedback
Stochastic Stability
Stochastic Stabilizability
Issue Date2005
PublisherSpringer New York LLC. The Journal's web site is located at http://springerlink.metapress.com/openurl.asp?genre=journal&issn=0022-3239
Citation
Journal Of Optimization Theory And Applications, 2005, v. 127 n. 2, p. 249-262 How to Cite?
AbstractThis paper deals with the class of continuous-time singular linear systems with Markovian jump parameters and time delays. Sufficient conditions on the stochastic stability and stochastic stabilizability are developed. A design algorithm for a state feedback controller which guarantees that the closed-loop dynamics will be regular, impulse free, and stochastically stable is proposed in terms of the solutions to linear matrix inequalities. © 2005 Springer Science+Business Media, Inc.
Persistent Identifierhttp://hdl.handle.net/10722/156799
ISSN
2015 Impact Factor: 1.16
2015 SCImago Journal Rankings: 0.898
ISI Accession Number ID
References

 

DC FieldValueLanguage
dc.contributor.authorBoukas, EKen_US
dc.contributor.authorXu, Sen_US
dc.contributor.authorLam, Jen_US
dc.date.accessioned2012-08-08T08:44:01Z-
dc.date.available2012-08-08T08:44:01Z-
dc.date.issued2005en_US
dc.identifier.citationJournal Of Optimization Theory And Applications, 2005, v. 127 n. 2, p. 249-262en_US
dc.identifier.issn0022-3239en_US
dc.identifier.urihttp://hdl.handle.net/10722/156799-
dc.description.abstractThis paper deals with the class of continuous-time singular linear systems with Markovian jump parameters and time delays. Sufficient conditions on the stochastic stability and stochastic stabilizability are developed. A design algorithm for a state feedback controller which guarantees that the closed-loop dynamics will be regular, impulse free, and stochastically stable is proposed in terms of the solutions to linear matrix inequalities. © 2005 Springer Science+Business Media, Inc.en_US
dc.languageengen_US
dc.publisherSpringer New York LLC. The Journal's web site is located at http://springerlink.metapress.com/openurl.asp?genre=journal&issn=0022-3239en_US
dc.relation.ispartofJournal of Optimization Theory and Applicationsen_US
dc.subjectJump Linear Systemsen_US
dc.subjectLinear Matrix Inequalitiesen_US
dc.subjectSingular Systemsen_US
dc.subjectState Feedbacken_US
dc.subjectStochastic Stabilityen_US
dc.subjectStochastic Stabilizabilityen_US
dc.titleOn stability and stabilizability of singular stochastic systems with delaysen_US
dc.typeArticleen_US
dc.identifier.emailLam, J:james.lam@hku.hken_US
dc.identifier.authorityLam, J=rp00133en_US
dc.description.naturelink_to_subscribed_fulltexten_US
dc.identifier.doi10.1007/s10957-005-6538-5en_US
dc.identifier.scopuseid_2-s2.0-28244459610en_US
dc.relation.referenceshttp://www.scopus.com/mlt/select.url?eid=2-s2.0-28244459610&selection=ref&src=s&origin=recordpageen_US
dc.identifier.volume127en_US
dc.identifier.issue2en_US
dc.identifier.spage249en_US
dc.identifier.epage262en_US
dc.identifier.isiWOS:000233548200002-
dc.publisher.placeUnited Statesen_US
dc.identifier.scopusauthoridBoukas, EK=35606105900en_US
dc.identifier.scopusauthoridXu, S=7404438591en_US
dc.identifier.scopusauthoridLam, J=7201973414en_US
dc.identifier.citeulike414874-

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats